Osta Rx - week 1 down
- 04-26-2012, 09:47 PM
- 04-26-2012, 09:49 PM
- 04-26-2012, 09:55 PM
Hmmm. I don't know about that write up then. I'm not sure that increasing the dosage based on body weight is sound science, especially with this particular product. I've talked to people that have done logs and most say it works between 10-20 mg and raising to dosage anymore doesn't really do anything. It just takes a long time to kick in. So raising your dosage would just cut your cycle length and cost you more money in the long run. Just doesn't make sense to me, but I guess if you have the money to spend on another couple bottles you could try it. Personally I'd rather have it last me longer.
04-26-2012, 09:57 PM
04-26-2012, 10:09 PM
04-26-2012, 10:21 PM
04-26-2012, 10:24 PM
04-26-2012, 10:52 PM
Yes i would say its the lean xtreme. It is a great product but as good as it was it killed my joints even at 2 pills a day. I know a lot of People who use it but only a few that have the joint issues. I can't take it anymore even though it works great it's not worth the joint pain.Originally Posted by dcne02
04-26-2012, 10:57 PM
05-03-2012, 10:51 PM
Wrapping up week 3 - this past week has basically been a wash. I've only been able to work out twice because of my work schedule and some other stuff out of my control - life has basically gotten in the way of things. Diet and sleep have kinda sucked too...
But, I do think the Osta has allowed me to maintain muscle, and my muscles have continued to feel fuller even tho I haven't been working out much. I should be able to pick back up on my normal workout schedule this weekend, and hopefully start packing on a few lbs. I feel like that would've happened this week had I been able to keep a normal schedule - kinda feel like I'm primed to start gaining some lean body weight.
I may be feeling some slight improvements in my tendonitis, but it's hard to judge from one day to the next. For now, I'm going to say there hasn't been any significant improvement in that area, but I'm still optimistic.
Side effects have been fairly low. Feels like my libido has taken a slight hit, and my heart has been beating a little harder than normal recently. That could be stress-related, tho.
Overall, pretty uneventful this week...
05-03-2012, 10:56 PM
05-03-2012, 11:27 PM
05-03-2012, 11:29 PM
05-03-2012, 11:32 PM
05-03-2012, 11:40 PM
05-04-2012, 05:54 AM
05-08-2012, 08:52 PM
Quick update - well into week 4 now. Just had another bout with acne on my chest and forehead. Seems to come and go. I also haven't had much of an appetite lately - I thought I would be wanting to eat constantly, but nope. I've managed to eat multiple smaller meals/snacks throughout the day to get my calories, so I'm managing it okay. My heart still seems to be beating a bit harder than normal, which can be annoying when trying to drift off to sleep. Nothing I can't handle at this point, tho, and phenibut seems to help with that. I've recently had some negative vibes sneak into my mental psyche, too, but not as bad as I've had with some of the ph's I've taken. Like the acne, those thoughts seem to just come and go, as well.
I have continued to lean out while maintaining my body weight (currently at 168lbs). I really hope I can add 3-4 solid lbs before I'm done. I'll probably try throwing in an extra shake here and there, and snacking more (almonds, peanuts, peanut butter toast, etc...) to force those extra calories. Overall, the sides have been manageable, and I like that overall fullness I have in my muscles - clothes are fitting much better, and overall I just feel solid. Still got that nagging biceps tendonitis, so I'm starting to think this problem may not respond to the Osta. I get real nervous when doing biceps these days, cause I just keep waiting for that thing to pop - I've heard where you need to be really careful when you have this type of tendonitis. And even then, it can just snap and you then have a window shade for a biceps. Not something I want to deal with, so I may end up getting an MRI if it doesn't improve over the next month.
05-10-2012, 01:27 PM
05-10-2012, 02:42 PM
05-10-2012, 05:09 PM
05-10-2012, 05:11 PM
05-10-2012, 05:36 PM
05-10-2012, 05:43 PM
05-10-2012, 06:15 PM
05-10-2012, 08:12 PM
I think I'm hitting the next gear - just worked arms, and I got a stupid crazy pump! My biceps tendon felt a little better, too. I don't want to get my hopes up, but my tendon may be easing just a bit - still had some twingey pain, but I welcome any improvement at this point.
The acne on my chest is becoming an issue. My wife noticed it today, and I told her it must be a rash or something. Not that I'm really trying to hide anything, but I just don't want her getting any ideas or having to try to explain what I'm taking. But yeah, I need to figure out how to get this acne under control. Otherwise, I'm going to just bail on the Osta and bridge into some epi. I had planned to bridge into a short epi cycle after the Osta run anyway. Sucks because it feels like it's kicking in a little more now.
What is the best product out there today for acne? I haven't had to worry about acne since I was a high school punk. Will anything work on acne caused by a hormonal product? Any ideas greatly appreciated. I basically have until Sunday to get it under control (she's out of town), so I'm picking up something tomorrow - just need to know what to look for.
05-10-2012, 08:20 PM
You would really quit taking it over acne?. Also it is on you chest, its not like it is on your face. I'd also make sure your wife knew or had some kind of idea of what your taking in case of an emergency or something. If you have some kind of bad reaction and the doctors need to know what you took it would be bad if no one had any clue.
05-10-2012, 09:28 PM
Point well taken on informing the wife - something I've thought about doing before, and will take it under consideration...
05-10-2012, 09:32 PM
05-10-2012, 09:34 PM
Is the acne really that bad though?. Is it one or two pimples or what?. There are a lot on kids on here so they probally have a good idea about products for acne. Not me though I'm old. Haven't dealt with acne for 20 years...
05-10-2012, 09:48 PM
Wait, you want to stop osta because of a little acne, but you are going to jump into an epi cycle? Any hormonal fluctuations may cause acne flair ups along with a huge list of other stressors. Just get some acne treatment OTC there is a wide range of products you can try.
Similar Forum Threads
- By pyrobatt in forum AnabolicsReplies: 18Last Post: 05-22-2014, 05:51 PM
- By Lightweight1 in forum IGF-1/GHReplies: 114Last Post: 08-27-2011, 08:36 AM
- By petethepianis in forum Supplement LogsReplies: 25Last Post: 06-17-2011, 02:28 PM
- By TheDarkHalf in forum AnabolicsReplies: 9Last Post: 03-16-2011, 05:17 PM
- By Rjr3412 in forum AnabolicsReplies: 3Last Post: 02-10-2011, 06:15 PM